# SDR COEA2025110610738

- Difficulty date: November 3, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N738FX
- Make and model: Textrn 408
- Aircraft serial: 0007
- Aircraft time: 671 hours, 780 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 78521412
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 272105 NR 5 MINOR: NR 1 ENGINE INBD PLENUM PANEL SKIN CRACKED AT AFT END OF TOP STIFFENER.  REPLACED THE PLENUM PANEL IAW C408MM 6-40-50 REV.11
